# SDR C2XA08TY011

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 6,832 hours, 3,667 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 2005040422
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 & 2 LOW TEMP WING ANTI ICE (2) FAIL WHILE IN ICING CONDITIONS.  REMOVED AND REPLACED HIGH STAGE VALVE AND LOW PRESSURE SWITCH IAW EMB 145 XR AMM 36-11-02 & 30-11-11, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  SWITCH P/N APS7-1000, S/N 730-2-255.
